For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Propecia Reviews

If you've used Propecia, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Subj: Slight decrease in my Libido
Date: 12/9/2007
I have been taking Propecia for 3 months. I have noticed a slight decrease in my Libido, but nothing major. I can live with that.
Deng


Subj: Contributing factor
Date: 12/10/2007
I urge everyone reading these personal accounts to also consider something that I haven't noticed even the doctors making a mention of. That is, consider the fact that a man who's grappling with the reality of hair-loss is also undergoing a considerable amount of emotional turmoil, in most cases, thus their need for Propecia. Remember, guys who are comfortable losing their hair don't NEED Propecia. Therefore, the emotional turmoil, doubt, and lack of confidence alone while taking Propecia can very well be the contributing factor to sexual side effects, among others. So don't be so quick to blame the pill, also consider your personal psychology. And I urge these doctors to do the same, I see very little of that from supposed men of science. Objectivity is key in scientific pursuit, so ALL things considered. I myself have been taking Propecia with great success up top, with the only side effect being mild weight gain in the pectoral region. I will be cutting my daily dosage in half and upping my cardio training and lowering my fat/carb intake to compensate. I will keep this community posted on the results.
Josh


Subj: The role of testosterone
Date: 12/11/2007
If Propecia can increase testosterone levels up by 15%, then why does it lower the sex drive? Frankly, this leads me to believe that DHT is more potent than ordinary testosterone, and plays an even more prominent role in sex drive and muscle development. Tell me if I'm wrong. Thank you.
Michael


Subj: Still feeling residual effects
Date: 12/12/2007
I began noticing some thinning around the front portion of my head, so I started taking propecia. Three weeks in, my hands and feet began swelling and a few days later I noticed a rash on my palms, then it broke out everywhere on my body. The rashes would come and go, and now I'm three weeks free of propecia and I'm still feeling the residual effects of the drug. The rash is less severe than before and I've been to the doctor several times, blood tests, etc. The only thing that the doctor could diagnose as (besides an allergic reaction) was eczema. Lotion all over the body seems to work so that's the remedy I'm applying right now. Not sure if I will go back on propecia, maybe an alternative?
Sam


Subj: No side effects except
Date: 12/13/2007
I've been taking Propecia for almost eight years and have noticed no side effects except for a loss of libido.
George


Subj: What is the chance?
Date: 12/15/2007
I'm 32 and started losing my hair when I was about 19 and I'm pretty much fully bold. Is it worth me starting this treatment and what is the chance of me actually growing a full head of hair back? Thanx.
Marc UK

AskDocWeb: Sorry Marc, the chance of growing hair on a bald head are pretty small. We suggest you check with a dermatologist before trying it.


Subj: Hair yes, erection no
Date: 12/15/2007
I've been taking Propecia for 10 years. To this date, I have never had an ERECTION since beginning treatment, but make no mistake, I still have a FULL HEAD OF HAIR! Basically I pick up chicks, take em' home, and they get disappointed when I can't get it up. But still, without my hair, I couldn't even pick em' up, so yea, at least I get to bury my face in their *****.
John


Subj: Tired of the lack of sexual interest
Date: 12/15/2007
I have been taking Propecia since September of 2005. I first started taking it to "prevent" hair loss, and in April of 2006 I said to myself, "I don't seem to be having any hair loss. I should stop taking it." So, I did, and then I began losing hair. Granted, I did go from a very cold to a very warm environment around that same time. At any rate, I started taking it again in September of 2006, and I noticed once again that my sexual desire has decreased somewhat. It is now December of 2007, and I am married with a child on the way, but we conceived about 7 months ago. I lack most interest in sex, and during intercourse I lose interest and get soft easily. I thought, "Is it because my wife's pregnant? Is it because she's almost always naked in bed and I am bored with the idea of sex (i.e., saturation)?" I don't know . . . But I am tired of the lack of sexual interest. I'm not interested in other females (or males, for that matter), either. I almost laughed when I read on a site where a guy had been trying to masturbate just to see if his plumbing still worked. I had tried the same things. Much like his results, my plumbing does indeed still work, but . . . it takes longer, doesn't last as long, and take a lot of concentration! What can I do? What are my options? Are there effective herbal remedies? Is there some way to counteract the sexual side effects? Can I take Propecia every other day? Would that be better? If I have to come off of it, what would be the best way to go about it? Like other men, I don't want to give up my sex life for mere hair regrowth...
J. K.

AskDocWeb: Other than discontinuing there is nothing you can do to stop the sexual side affects. And keep in mind that they don't just disappear overnight, it takes awhile to regain function. As for herbal remedies, the only one we recommend is Provillus.


Subj: Erectile dysfunction
Date: 12/19/2007
I have recently started taking propecia. I am suffering (literally) from the side effect of erectile dysfunction. I have heard from a friend that the side effect will subside after approx. 1 month of taking propecia. Is this true? I am wondering if I should wait it out and hope for results without having to lose my sex drive.
Colin

AskDocWeb: That has been true in some cases but not in all cases.


Subj: Thickness of hair shafts
Date: 12/21/2007
I'm not taking it yet but will it restore any thickness to the hair shafts themselves?
Steve

AskDocWeb: Probably, in most cases the hair shafts do become thicker.


Subj: Should I stop taking propecia?
Date: 12/26/2007
I have been taking propecia for over two years now without side effects. We are planning to have a baby. For how long should I stop taking propecia before trying to impregnate my wife. Thank you.
Cezary

AskDocWeb: The risk of potential birth defects comes from a woman's exposure to the contents or dust from a broken pill while she is pregnant. The last time we reviewed their material, the manufacturer did not indicate any need for a man to discontinue taking the drug while trying to conceive.


Subj: Sudden hair loss
Date: 12/28/2007
I am using Propecia since one month now and I have lost much of my hair during this one month period. I am also feeling itching on the skin of my head. Every morning I find lots of hair fallen on my pillow. If this continue for a couple of months more, I would be completely bald.... Is this normal, or shall I stop using this medicine? Would greatly appreciate on commenting on this a bit.
Haider

AskDocWeb: That is not normal. Losing hair that fast indicates a medical problem that needs attention. Please contact your doctor and get a physical.

Read more feedback.

Report - 45 - 46 - 47 - 48 - Page 49 - 50 - 51 - 52 - 53 - Last page 92


We hope you find this page useful. If you have used Propecia, use the form below to add your review of Propecia, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review below:

 

This website is protected by copyright 2007-2008 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Propecia and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page